

The Miami Historics					
Hawk Performance	Homestead-Miami Speedway, Florida	SVRA Sprint			
Endurance Series	March 69, 2014	Race Series			

Regular Road Course Configuration--2.2 miles TEST DAY SCHEDULE March 6. 2014 (Revised February 20, 2014)

ILSI DAI SCHEDUL	111 IVIAI CII 0, 2014 (Revised February 20, 2014
7:00 am5:00 pm	Registration
7:15 am	Driver's Meeting @ Media Center
8:00 am—6:00 pm	Tech Inspection @ SVRA Tech -Garage 14

NO DOP/TOP Program at this Event

8:00am	Group A	(25min sessions)	2:50 pm	Group A (25 min sessions)
8:25am	Group B		3:15pm	Group B
8:50am	Group C		3:40 pm	Group C
9:15am	Group D		4:05 pm	Group D
9:40 am	Trans Am		4:30 pm	Trans Am
			5:00 pm	End of on track activities
10:05 am	Group A	(20 min sessions)		
10:25am	Group B			
10:45am	Group C			
11:05 am	Group D		****T	EST DAY GROUPS****
11:25 am	Trans Am			Group A 1, 3, 4,
				Group B 2, 5, 7,
11:45 pm—12:45 pm LUNCH				Group C 6,8
12:45pm	Group A	(25 min sessions)		Group D 9, 10, 11
1:10 pm	Group B			Trans Am Series
1:35 pm	Group C			
2:00 pm	Group D			
2:25 pm				

SVRA Test Day participants should plan on completing Tech Inspection procedures <u>no later than 3:00pm</u>. After 3:00pm, priority will be given to the 1st four Run Groups of the Friday morning schedule. Multiple car competitors may run in another Group if cleared by the Competition Director or Grid Marshall. NO RIDERS/COACHES IN RACE CARS DURING SVRA TEST DAY SESSIONS.